New quasi-cyclic codes over F-5


Aydin N., Siap I.

APPLIED MATHEMATICS LETTERS, vol.15, no.7, pp.833-836, 2002 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 7
  • Publication Date: 2002
  • Doi Number: 10.1016/s0893-9659(02)00050-2
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.833-836

Abstract

One of the most important problems of coding theory is to construct codes with best possible minimum distances. In this paper, we use the algebraic structure of quasi-cyclic codes and the BCH type bound on the minimum distance to search for quasi-cyclic codes over F-5, the finite field with five elements, which improve the minimum distances of best-known linear codes. We construct 15 new linear codes of this type. (C) 2002 Elsevier Science Ltd. All rights reserved.